Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 908356, 18 pages
Research Article

A Convex Relaxation Bound for Subgraph Isomorphism

Independent Research, 7052 Trondheim, Tyholtveien 68, Norway

Received 31 August 2011; Accepted 27 December 2011

Academic Editor: Liying Kang

Copyright © 2012 Christian Schellewald. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christian Schellewald, “A Convex Relaxation Bound for Subgraph Isomorphism,” International Journal of Combinatorics, vol. 2012, Article ID 908356, 18 pages, 2012. doi:10.1155/2012/908356